Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What medicine should I give to my daughter for stomach pain and vomiting ?

hi,my daughter 11 yr. old come home to school with stomache pain and vomiting.She said she experience a pain while urinating on the lower abdomen i gave her cotrimoxazole...on the third day i stop giving her this antibiotic because he produce gerd it normal or the medicine has bad side effects?she is still complaining pain in stomach while it right to gave her maalox?
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, along with pain if she feel burning sensation during micturate then it considerd as UTI. just after passing urine , pain appeare due to empty os urinary bladder , this is vary short lasting pain , you should do nothing for it. get one urine analysis, if it indicate UTI then start antibiotic as per advise of your doc. otherwise no need of any treatment.

Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor